Translator Disclaimer
1 September 2007 THEODENISIA AND PERACHEILUS: ENIGMATIC TRILOBITES FROM LAURENTIA
Harry B. Whittington
Author Affiliations +
No abstract for this paper is available.
Harry B. Whittington "THEODENISIA AND PERACHEILUS: ENIGMATIC TRILOBITES FROM LAURENTIA," Journal of Paleontology 81(5), 1139-1145, (1 September 2007). https://doi.org/10.1666/pleo05-112.1
Accepted: 1 June 2006; Published: 1 September 2007
JOURNAL ARTICLE
7 PAGES


Share
SHARE
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top